# SDR USAA040102

- Difficulty date: April 9, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 2 INCH AREA, .025 INCH DEEP, FLOORBEAM UPPER SURFACE BS 700 LBL 55.  BLENDED AREA TO REMOVED CORROSION, INSTALLED REPAIR ANGLES PER EA 78224.  (M)
